# SDR DALA2025082206270

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1154417) CORROSION ON FLOORBEAM AT STA 947 BTW RBL 40-RBL 55. AT PAX CABIN. FLOORBEAM BTW RBL 38.5 TO RBL 59 AND STA 947 WAS REPAIRED PER B737-800 SRM 53-70-51-2R REP. 5.
